# SDR DHL2005784518

- Difficulty date: May 21, 2005
- Submitted: June 9, 2005
- Operation: Air carrier
- Aircraft: N784DH
- Make and model: Boeing 727227
- Aircraft serial: 22001
- Aircraft time: 59,611 hours, 33,246 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND NR 6 SLAT LE INTERIOR AT WS 491 INBOARD AND OUTBOARD RIBS CRACKED.  REMOVED AND REPLACED RIBS AT NR 6 SLAT LE WS 491 INBD AND OUTBOARD IAW B727 SRM 51-30-2 PN 65-17289-20 AND 65-17289-22 BOTH PO NR 5080320.
